U.S. doctors online nowAsk doctors free
United Kingdom
A 17-year-old female asked:

Period; losing a lot of blood (bright red and dark clots) {changing every 20/30 minutes} really bad cramping (painkillers aren't helping)on the pill?

1 doctor answer1 doctor weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
See a GYN ASAP: You need to see a GYN MD as soon as possible(ASAP) as you are hemorrhaging with your period that can lead to acute blood loss anemia or worse. You need to find out why this is an issue soon as the concomitant pain is a "clue" that all is not well.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 17, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.